# SDR CA111003007

- Difficulty date: September 26, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Condition: Seized
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) SHORTLY AFTER TAXI-OUT ON NR 2 ENGINE/APU OFF, SMOKE BEGAN TO APPEAR IN BOTH THE FLIGHT DECK AND CABIN.
